# SDR 00118

- Difficulty date: October 17, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N232TW
- Make and model: Amd FALCON
- Aircraft serial: 32
- Aircraft time: 14,165 hours, 9,863 cycles
- Engine: Ge CF700*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER DEPARTURE FROM AMA BOTH GENERATORS WENT OFF LINE AND SMOKE IN COCKPIT, RETURNED TO AMA UNEVENTFUL LANDING. MAINTENANCE FOUND POWER WIRE TO LT RAIN REPELLENT SWITCH CHAFING AIRFRAME, REPOSITION AND INSULATE WIRE AT CONNECTOR, AIRCRAFT RAN AND OPS CHECK NORMAL.
